It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vaccination & Immunization Message Board


Vaccination & Immunization Board Index


I think a couple of days or so. I had a shot on Wed. and my arm is still a little sore. At least I hope it won't last any longer!
Most likely the discomfort in your shoulder and neck are due to other reasons. Sometimes if the shot is given high enough on your arm, your shoulder might hurt. Most of the pain is due to a stiff muscle when you get the shot but any pain you have should go away in a day or two at the most.
mygizzy, the next time you get a tetanus booster, you'll get the typical Td shot (Tetanus/Diptheria). The Tdap shot is a ONE time booster for teens and adults to give them the added protection against pertussis (whooping cough) since your last DTap was around age 7 and the pertussis immunity has waned since then. I had one less than a year ago and had no side effects but it's highly possible that the pertussis part of the vaccine did cause more discomfort than the regular Td.
Some people do get fever or chills after a tetanus shot. It doesn't usually last more than a couple of days. Are you starting to feel better?
Yeah i still feel a bit rough but the chills have mostly cleared and the arm's still sensitive to the touch but i can move it without the constant stream of swear words that the pain brought, hopefully it will be sorted when i wake up.





All times are GMT -7. The time now is 07:19 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!